# SDR DALA14035270965

- Difficulty date: May 28, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 63,352 hours, 46,912 cycles
- Engine: Pwa JT8D
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Skin
- Condition: Corroded
- Location: Nose Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE NOSE COWL AT FORWARD LIP SKIN EXTERIOR AT APPROXIMATELY 9 O'CLOCK BLISTERED AT FASTENER, CORRODED.  REMOVED CORROSION IAW SRM 51-10-03.
